# SDR DHL2005802545

- Difficulty date: July 17, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT LWR JAMB CORNER 0.500 CRACKED STA 1440.000 L-32R TO L-33R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 BOEING MESSAGE 1-106666113-2, 1-106666113-3 DATED 07-01-03. REMOVED FASTENERS IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 21. CUT OUT DAMAGED SECTION IAW BOEING MSG 1-106666113-2 (SEMAN DRAWING ED-4019 DATED 06-29-05) SRM 53-2-0 FIG. 2, TR 53-188 SHEET 5,6,7,8. PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED EXTERNAL REPAIR DOUBLER, EXTERNAL REPAIR TRIPLER AND FILLER IAW BOEING MSG 1-106666113-2 (SEMAN DRAWING ED-4019) SRM 53-2-0 FIG. 21, TR 53-188 SHEET 5,6,7,8. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW S
